Open Access

On mixing and completely mixing properties of positive $L^1$-contractions of finite real W* -algebras


Abstract

We consider a non-commutative real analogue of Akcoglu and Sucheston's result about the mixing properties of positive L$^1$-contractions of the L$^1$-space associated with a measure space with probability measure. This result generalizes an analogous result obtained for the L$^1$-space associated with a finite (complex) W$^*$-algebras.


Full Text





Article Information

TitleOn mixing and completely mixing properties of positive $L^1$-contractions of finite real W* -algebras
SourceMethods Funct. Anal. Topology, Vol. 16 (2010), no. 3, 259-263
MathSciNet MR2743590
CopyrightThe Author(s) 2010 (CC BY-SA)

Authors Information

A. A. Rakhimov
Tashkent Institute of Railways and Engineering, Tashkent, Uzbekistan

H. Akin
Zirve University, Faculty of Education, Department of Mathematics, Gaziantep, Turkey


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. A. Rakhimov and H. Akin, On mixing and completely mixing properties of positive $L^1$-contractions of finite real W* -algebras, Methods Funct. Anal. Topology 16 (2010), no. 3, 259-263.


BibTex

@article {MFAT547,
    AUTHOR = {Rakhimov, A. A. and Akin, H.},
     TITLE = {On mixing and completely mixing properties of positive $L^1$-contractions of finite real W* -algebras},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {16},
      YEAR = {2010},
    NUMBER = {3},
     PAGES = {259-263},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=547},
}


All Issues